# SDR IPXA2022072084354

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,223 hours, 17,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Bent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP OF L1 DOOR BENT OUTWARD. ACCOMPLISHED STEPS 1 THRU 4 PER E.O. MD11-5210-84851-A [JR 0558892 7/19/22] PERFORMED SATISFACTORY HFEC SURFACE SCAN OF WORKED AREA REF NDTSPM 06-10-01-001 [SHX 1688826 QC 7/19/22] ACCOMPLISHED REMAING STEPS PER EO MD11-5210-84251-A REINSPECT EVERY 14 DAY REMANENT REPAIR WITHIN NEXT "C" CHECK OPENED.  TRIMMED DAMAGED SKIN SECTION AT L1 DOOR UPPER SIDE IAW MD11 SRM 52-10-01.  FABRICATED NEW DOOR SECTION AND EXTERNAL DOUBLER, TREATED AND PRIMED DOUBLER (EXTERNAL), NEW SKIN SECTION AND MATING SURFACES AT L1 DOOR IAW MD11 SRM 52-10-01.
